# SDR CA130507009

- Difficulty date: May 4, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 172R
- Aircraft time: 8,758 hours
- Engine: Lyc IO360L2A
- Propeller: Mcauly 1A170E
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: 302246401
- Condition: Failed
- Location: Tire
- Part time: 342 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) UPON LANDING, TIRE STARTED TO LOOSE PRESSURE AND WENT FLAT ON TAXI WAY.  TUBE HAS 342.4 HOURS AND 7.03 MONTHS ON IT.  SMALL HOLE ON SIDE OF TUBE.
